... Tuesdays brownish and very low flow not even one pad. Was supposed to start today (monday) nothing again.have been sexualy active in the times ive switched. What could it be?
This is probably just that you switched pills. Please read a previous post of mine https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html
- Triphasil Information for Consumers
- Triphasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triphasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on triphasil and have been using it for 8months,I usually start my periods onthe 4th or 5th da?
Posted 17 Jun 2013 • 3 answers
My docter gave me triphasil to start getting my period back so I start to bleed should I stop taking
Posted 6 Apr 2014 • 1 answer
Posted 15 May 2014 • 1 answer
Posted 30 Jul 2014 • 2 answers
Posted 27 Sep 2014 • 1 answer